# SDR TWAA9906003

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE CABIN FLOOR TRACK CORRODED AT STA 200, LBL 22 INCHES.  REMOVED CORRODED TRACK AND REPLACED PER SPM 6-70-01, PAGE 2 ITEM 4 A AND 4B.
